# SDR C2XA11CL012

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 19,616 hours, 10,497 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Part serial: L5900
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CLE FLT 2051 THE CREW REPORTED A PITCH TRIM MAIN INOP MESSAGE ON THE EICAS DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS PITCH TRIM SWITCH.  ALSO REPLACED THE HORIZONTAL STAB ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
